Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Indeterminate Forms

Mark Lynch
Mathematics Magazine
Vol. 87, No. 2 (April 2014), p. 94
DOI: 10.4169/math.mag.87.2.94
Stable URL: http://www.jstor.org/stable/10.4169/math.mag.87.2.94
Page Count: 1

You can always find the topics here!

Topics: Discrete mathematics, Indeterminate forms, College mathematics, Combinatorics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download ($16.00)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Abstract

Summary The indeterminate forms 1∞, ∞0, and 00 are not automatically 1.

Page Thumbnails